# SDR DALA2024082008311

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0509226) STA 325.3 STR 24L TO STR 25L DAMAGED SHEAR TIE. REMOVED DAMAGED SHEAR TIE AND INSTALLED NEW SHEAR TIE AT STA 325.3 STR 24L TO STR 25L IAW B737 SRM 51-40-02-0G AND BOEING DWG # 141A0650.
